# SDR USAA2010090391894

- Difficulty date: August 26, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577655
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q2 CHECK - LEVEL 2 CORROSION ON FUSELAGE SKIN BETWEEN BS 947 TO BS 1016, STR 25L TO STR 25R.  REPLACED FUSELAGE SKIN BETWEEN BS 947 TO BS 1016, STR 25L TO STR 25R IAW EA 102137.
